Levaquin Chigger Bites, Pulled Muscles, Predinsone, Rash, Muscle Relaxers
I am a female, I went to my doctor Maybe a month ago with a urinary tract infection, He put me on levaquin. I begun to get a little better but the infection was not completely gone, So I called him back and went a second round with levaquin. That was like ... more »
I am a female, I went to my doctor Maybe a month ago with a urinary tract infection, He put me on levaquin. I begun to get a little better but the infection was not completely gone, So I called him back and went a second round with levaquin. That was like a month ago. I went back to the doctor with a rash that would not seem to go away. It started on my feet and then my legs, he told me it was Chigger bites, he gave me an anti-inflammtory drug, predinsone,and a lotion for itching. Shortly after that I pulled muscles in my shoulder and neck swimming, Went back to the Doctor, Was told I just pulled some muscles and was gave muscle relaxers and loratab. My rash by this time was much worse, it had spread to under my arms, buttocks, arms. Basically all over. I went back to the doctor today and was sent to a dermatologist. She right off looking at it close under a light, Said I had a drug reaction. The rash had spread to my throat and she was concerned about that. We went over all the different medication I had been on, I absent mindly forgot about the levaquin. She told me to refer to my medical record and try to find out what drugs I had taken in the past, That I didn't normally take. Levaquin was it. Be careful taking this medication, Drug reactions can be very dangerous. I am almost 90% sure that it was caused by the levaquin. I will touch base tomorrow with my dermatologist to see what she thinks about the levaquin- But after reading all of these side effects you all have had, I am convinced. Next urinary infection I have, I think i will ask the doctor for a different antibiotic.